Limit properties of critical intervals
Doklady Akademii Nauk, Tome 197 (1971) no. 1, pp. 21-24
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_197_1_a4,
author = {E. V. Voronovskaya and \`E. A. Yarv},
title = {Limit properties of critical intervals},
journal = {Doklady Akademii Nauk},
pages = {21--24},
year = {1971},
volume = {197},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_197_1_a4/}
}
E. V. Voronovskaya; È. A. Yarv. Limit properties of critical intervals. Doklady Akademii Nauk, Tome 197 (1971) no. 1, pp. 21-24. http://geodesic.mathdoc.fr/item/DAN_1971_197_1_a4/